MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539280
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.
 
Event or Problem Description
It was reported to boston scientific that a flexima biliary stent was attempted to be placed in the biliary tract, for biliary dilation on (b)(6) 2023.During the procedure, inside the patient, it was noticed that the guide catheter detached before the physician was able to retract the pull wire to deploy the stent.The procedure was successfully completed with another flexima biliary stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Block h10: the flexima biliary stent was returned, and an evaluation noted that there was no visible problem.The delivery system was not returned for evaluation.Therefore, the reported event of guide catheter break was not confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A technical analysis of the guide catheter could not be performed because the delivery system was not returned.Therefore, the most probable cause is cause not established.
 
Event or Problem Description

Brand Name
FLEXIMA BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16934720
Report Number3005099803-2023-02485
Device Sequence Number6148675
Product Code FGE
UDI-Device Identifier08714729162599
UDI-Public08714729162599
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2023
Device Model NumberM00539280
Device Catalogue Number3928
Device Lot Number0025705540
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight49 KG